MathSciNet Relay Station
MathSciNet bibliographic data
MR322528 (48 #890) 46L20
Cunningham, F., Jr.; Effros, Edward G.; Roy, Nina M. $M$-structure in dual Banach spaces. Israel J. Math. 14 (1973), 304–308.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement